MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 6227DEF04
Medical Device Problem Codes Defective Device (2588); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure the physician had resistance advancing the dilator and the catheter over the guidewire; it was very tight in the clavicle area.Upon rethreading the guidewire into the dilator, the catheter did not fit as snugly around the dilator.Also, the physician had trouble slitting the catheter.Near the tip of the catheter, the slitter caught on the wire.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
The delivery catheter was returned and analyzed, the mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The manipulator wire pulled through the lumen wall.The mechanical operation of the catheter shaft was kinked.A visual summary analysis of the catheter indicated damage during use at the procedure.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6466727
Report Number9612164-2017-00387
Device Sequence Number591249
Product Code DQY
UDI-Device Identifier00613994450753
UDI-Public00613994450753
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K061480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2018
Device Model Number6227DEF04
Device Catalogue Number6227DEF04
Device Lot Number0008103435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2017
Initial Date Received by Manufacturer 02/17/2017
Supplement Date Received by ManufacturerNot provided
04/11/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date06/08/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR